| Model Number |
H-PFST-65 |
| Medical Device Problem Codes |
Material Puncture/Hole (1504); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: 4756 (appropriate impact term/code not available): endotracheal tube.The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 25 oct 2024 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by sunmed holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to sunmed holdings llc.Sunmed holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sunmed holdings complaint database and is identified as complaint - (b)(4) this information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a sunmed holdings llc.Product is defective or causes serious injury.
Event or Problem Description
(b)(6)-japan_it was reported that the incident was discovered during patient use, there was a hole in the body of the tracheal tube.
Event or Problem Description
(b)(6).It was reported that the incident was discovered during patient use, there was a hole in the body of the tracheal tube.
Additional Manufacturer Narrative
H6: 4756 (appropriate impact term/code not available): endotracheal tube.The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 25 oct 2024 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by sunmed holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to sunmed holdings llc.Sunmed holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sunmed holdings complaint database and is identified as complaint: (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a sunmed holdings llc.Product is defective or causes serious injury.Complaint was considered confirmed based on customer narrative of events.A 24 month review was conducted and 1 additional complaint was identified related to this issue however no trend was observed.The lot number was provided, and the vendor was notified of the incident.This incident was not identified as an increasing trend.No further action to be taken.